# SDR 97ZZZX631

- Difficulty date: January 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Jaars Inc, repair station EVGR735D
- Aircraft: N2FOR
- Make and model: Cessna TU206G
- Aircraft serial: U20606295
- Engine: Cont TSIO520M
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Rocker
- Part number: PE92EL
- Condition: Broke
- Location: Nr 2 Cyl Exh
- Part time: 150 hours
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE NR 2 EXHAUST 'ROLLER ROCKER' BROKE MID-WAY BETWEEN THE PUSH ROD SOCKET AND THE ROCKER ARM SHAFT.  STC 8594SW.
